# SDR IPXA2024120348337

- Difficulty date: November 3, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N467UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25483
- Aircraft time: 34,122 hours, 20,938 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Gouged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ENTRY DOOR LWR FWD LOCK FITTING IS GOUGE AND BARE METAL. DOT 142-001.  REF STEP 6. VERIFED STEP 4 WAS ACCOMPLISHED PER SRE0-14721-REQ001. MEASURES AT CREW ENTRY DOOR LATCH ARE WITHIN LIMITS.
